7 doctors weighed in:
My doc has prescribed 5ml liquid zoloft, and 45 mg buspar (buspirone). I worry about seratonin syndrom. Is this a lot of meds?
7 doctors weighed in

Mike Moore
Family Medicine
4 doctors agree
In brief: Talk to your doctor!
Make sure you talk to your doctor with your concerns.
You are taking less than the max dose of both. As your doctor likely told you, if you do have to use both Buspar (buspirone) & zoloft together there is a risk of serotonin syndrome. This usually occurs due to combining these meds with other medications. It is important that your doctors know all the meds you are taking every time you see them.

In brief: Talk to your doctor!
Make sure you talk to your doctor with your concerns.
You are taking less than the max dose of both. As your doctor likely told you, if you do have to use both Buspar (buspirone) & zoloft together there is a risk of serotonin syndrome. This usually occurs due to combining these meds with other medications. It is important that your doctors know all the meds you are taking every time you see them.
Mike Moore
Mike Moore
Answer assisted by Mike Moore, Medical Student
Thank
Dr. Bac Nguyen
Family Medicine
3 doctors agree
In brief: Higher risk
Both of these medications increase serotonin levels, thus their use in combo increases the risk of serotonin syndrome.
..So you may want to double check with your doc..

In brief: Higher risk
Both of these medications increase serotonin levels, thus their use in combo increases the risk of serotonin syndrome.
..So you may want to double check with your doc..
Dr. Bac Nguyen
Dr. Bac Nguyen
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
107,000 doctors available
Read more answers from doctors